# SDR YENA20151010456

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT WET AREA BEAM Y580 CORRODED AROUND LAV F/A SEAT TRACK FRAME 66 R & R FLOORBEAM AT FR 66, Y580 AFT WET AREA AT LAV F/A SEAT TRACK FRAME IAW SRM 51-72-11 & 51-42-11.
